# SDR ASAA2021012533944

- Difficulty date: January 25, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N270AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 44111
- Aircraft time: 13,193 hours, 4,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE MID CABIN CEILING EMERGENCY EXIT SIGN INOPERABLE.  GROUNDED-YES.  REPLACED FUSES IN M1695 & OPERATIONS NORMAL, REF B737-900 AMM 33-51-06 AND B737-900 WDM 33-51-13.
